MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Catalog Number 08890587190
Medical Device Problem Codes Low Test Results (2458); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas e411 disk is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys hcg stat (hcg stat) results from two patient samples tested on the cobas e 411 analyzer (disk system).The initial results were questioned as the patients were pregnant.Sample 1 the initial result of the undiluted patient sample was <1.00 miu/ml with a data flag.The first repeat result of the undiluted patient sample was >10000 miu/ml with a data flag.The second repeat result with the patient sample at 1:100 dilution was 21828 miu/ml with a data flag.Sample 2 the initial result was <1.00 miu/ml with a data flag.The repeat result was >10000 miu/ml with a data flag.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration and qc data; the results were within specifications.The alarm trace did not indicate any issues.The clotting time of the patient sample was short at 20 minutes and the centrifugation speed seemed too high at 4000 rpm.The investigation determined the event was due to a preanalytic issue at the customer site (short clotting time and high centrifugation speed).Preanalytics are within the customer's responsibility.A general reagent problem was not present because the qc before the event was within specifications.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21067137
Report Number1823260-2025-00017
Device Sequence Number3417712
Product Code DHA
UDI-Device Identifier07613336169216
UDI-Public07613336169216
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number08890587190
Device Lot Number768078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale